# SDR CA130909004

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DESCENDING FROM FL 085, NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED, ACTION TAKEN IAW QRH & SAFE LANDING C/O AT HYD, NO HYD FLUID LOSS OBSERVED.  MAINTENANCE REPLACED NR 2 EDP.
